Quantisation Spaces of Cluster Algebras

Gellert F, Lampe P (2018)
Glasgow Mathematical Journal 60(2): 273-284.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract / Notes
The article concerns the existence and uniqueness of quantisations of cluster algebras. We prove that cluster algebras with an initial exchange matrix of full rank admit a quantisation in the sense of Berenstein-Zelevinsky and give an explicit generating set to construct all quantisations.
Publishing Year
ISSN
PUB-ID

Cite this

Gellert F, Lampe P. Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal. 2018;60(2):273-284.
Gellert, F., & Lampe, P. (2018). Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal, 60(2), 273-284. doi:10.1017/S0017089517000076
Gellert, F., and Lampe, P. (2018). Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal 60, 273-284.
Gellert, F., & Lampe, P., 2018. Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal, 60(2), p 273-284.
F. Gellert and P. Lampe, “Quantisation Spaces of Cluster Algebras”, Glasgow Mathematical Journal, vol. 60, 2018, pp. 273-284.
Gellert, F., Lampe, P.: Quantisation Spaces of Cluster Algebras. Glasgow Mathematical Journal. 60, 273-284 (2018).
Gellert, Florian, and Lampe, Philipp. “Quantisation Spaces of Cluster Algebras”. Glasgow Mathematical Journal 60.2 (2018): 273-284.
This data publication is cited in the following publications:
This publication cites the following data publications:
Software:
Description
Complimentary website including Sage-Code to reproduce examples and make it easy for the reader to follow the constructions of the article.

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv 1402.1094

Search this title in

Google Scholar